# SDR R61A20100253

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 5,770 hours, 4,661 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Stand Off
- Condition: Corroded
- Location: Lavatory Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON AFT SIDE OF THE LAV DUMP BOX STANDOFF.  MAINTENANCE REMOVED CORRODED STANDOFF, FABRICATED NEW STANDOFF AND REPLACED ON AC PER EMB SRM.  AC STILL OUT OF SERVICE FOR REMAINDER OF HEAVY CHECK.
